| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
CONTEMPORARY MATHEMATICAL SCIENCES

Online Edition, Vol. 4, 2009, no. 25-28


J. A. Cerda Rodriguez, B. L. De La Rosa Navarro
      Complete linear systems on rational surfaces
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 25-28, 1215-1218.

A. Sharma, J. Singh, K. Kumar
      Availability estimation of certain parts of human body
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 25-28, 1219-1232.

G. Caristi
      Geometric probabilities for an arbitrary convex body of revolution in E_3 and certain lattice
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 25-28, 1233-1238.

G. L. Light
      Particle-waves in a combined space-time 4-manifold
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 25-28, 1239-1249.

H. H. Gulec, N. Taskara
      On the properties of Fibonacci numbers with binomial coefficients
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 25-28, 1251-1256.

Guanghao Jiang
      Notes on maximal ideals relative to a filter
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 25-28, 1257-1260.

S. Panayappan, A. Radharamani
      Posinormal composition and weighted composition operators
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 25-28, 1261-1264.

P. Udomkavanich, S. Jitman
      On the Gray image of (1-u^m)-cyclic codes over $F_p^k+uF_p^k+\dots+ u^mF_p^k
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 25-28, 1265-1272.

S. Dost
      The categories of textures and topological spaces
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 25-28, 1273-1287.

D. Mohamad, Sh. Cik Soh
      On radius of convexity of a class of analytic functions
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 25-28, 1289-1297.

R. F. Ryan
      Improvements on previous abundancy results
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 25-28, 1299-1313.

M. H. Abbaspour, H. Behravesh
      A note on quasi-permutation representations of finite groups
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 25-28, 1315-1320.

T. F. Ibrahim
      On the third order rational difference equation x_{n+1}=\frac{x_{n}\,\,x_{n-2}}{x_{n-1}(a+b\,x_{n}\,x_{n-2})}
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 25-28, 1321-1334.

R. Parimelazhagan, K. Balachandran, N. Nagaveni
      Weakly generalized closed sets in minimal structure
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 25-28, 1335-1343.

M. Gonzalez Sarabia, C. Renteria M.
      The second generalized hamming weight of some evaluation codes arising from complete bipartite graphs
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 25-28, 1345-1352.

A. Janteng, S. A. Halim
      Properties of harmonic functions which are starlike of complex order with respect to conjugate points
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 25-28, 1353-1359.

M. M. El-Borai, A. Debbouche
      On some fractional integro-differential equations with analytic semigroups
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 25-28, 1361-1371.

M. M. El-Borai, A. Debbouche
      Almost periodic solutions of some nonlinear fractional differential equations
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 25-28, 1373-1387.

O. Ozer, F. Karaali Telci, H. Iscan
      On some real quadratic fields with period 4
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 25-28, 1389-1396.

Luoshan Xu, Zhenyan Yuan
      Decomposition properties of Sober topologies on the same sets
      Int. Journal of Contemp. Math. Sciences, Vol. 4, 2009, no. 25-28, 1397-1403.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |